Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 151484, 7 pages
http://dx.doi.org/10.1155/2015/151484
Research Article

Approximate Controllability of the Degenerate System with the First-Order Term

School of Basic Science, Changchun University of Technology, Changchun 130012, China

Received 30 May 2015; Revised 15 July 2015; Accepted 22 July 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Runmei Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Klamka, “Constrained exact controllability of semilinear systems,” Systems and Control Letters, vol. 47, no. 2, pp. 139–147, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Peichl and W. Schappacher, “Constrained controllability in Banach spaces,” SIAM Journal on Control and Optimization, vol. 24, no. 6, pp. 1261–1275, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. W. E. Schmitendorf and B. R. Barmish, “Null controllability of linear systems with constrained controls,” SIAM Journal on Control and Optimization, vol. 18, no. 4, pp. 327–345, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. Fujii and Y. Sakawa, “Controllability for nonlinear differential equations in Banach space,” Automatic Control Theory and Applications, vol. 2, no. 2, pp. 44–46, 1974. View at Google Scholar
  5. C. Fabre, J.-P. Puel, and E. Zuazua, “Approximate controllability of the semilinear heat equation,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 125, no. 1, pp. 31–61, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. L. Russell, “Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions,” SIAM Review, vol. 20, no. 4, pp. 639–739, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Cannarsa, P. Martinez, and J. Vancostenoble, “Null controllability of degenerate heat equations,” Advances in Differential Equations, vol. 10, no. 2, pp. 153–190, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Martinez and J. Vancostenoble, “Carleman estimates for one-dimensional degenerate heat equations,” Journal of Evolution Equations, vol. 6, no. 2, pp. 325–362, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Alabau-Boussouira, P. Cannarsa, and G. Fragnelli, “Carleman estimates for degenerate parabolic operators with applications to null controllability,” Journal of Evolution Equations, vol. 6, no. 2, pp. 161–204, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Cannarsa, G. Fragnelli, and J. Vancostenoble, “Linear degenerate parabolic equations in bounded domains: controllability and observability,” in Systems, Control, Modeling and Optimization, vol. 202 of IFIP International Federation for Information Processing, pp. 163–173, Springer, New York, NY, USA, 2006. View at Google Scholar
  11. P. Cannarsa, G. Fragnelli, and J. Vancostenoble, “Regional controllability of semilinear degenerate parabolic equations in bounded domains,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 804–818, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Cannarsa, P. Martinez, and J. Vancostenoble, “Carleman estimates for a class of degenerate parabolic operators,” SIAM Journal on Control and Optimization, vol. 47, no. 1, pp. 1–19, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. P. Cannarsa, P. Martinez, and J. Vancostenoble, “Persistent regional null controllability for a class of degenerate parabolic equations,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 607–635, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. C. Flores and L. de Teresa, “Carleman estimates for degenerate parabolic equations with first order terms and applications,” Comptes Rendus Mathematique, vol. 348, no. 7-8, pp. 391–396, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. Wang and R. Du, “Carleman estimates and null controllability for a class of degenerate parabolic equations with convection terms,” SIAM Journal on Control and Optimization, vol. 52, no. 3, pp. 1457–1480, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. Wang, “Approximate controllability of a class of degenerate systems,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 447–456, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. Du, C. Wang, and Q. Zhou, “Approximate controllability of a semilinear system involving a fully nonlinear gradient term,” Applied Mathematics and Optimization, vol. 70, no. 1, pp. 165–183, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Wang and R. Du, “Approximate controllability of a class of semilinear degenerate systems with convection term,” Journal of Differential Equations, vol. 254, no. 9, pp. 3665–3689, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Yin and C. Wang, “Evolutionary weighted p-Laplacian with boundary degeneracy,” Journal of Differential Equations, vol. 237, no. 2, pp. 421–445, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. C. Fabre, “Uniqueness results for Stokes equations and their consequences in linear and nonlinear control problems,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 1, pp. 267–302, 1996. View at Google Scholar
  21. O. Y. Imanuvilov and M. Yamamoto, “Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations,” Publications of the Research Institute for Mathematical Sciences, Kyoto University, vol. 39, no. 2, pp. 227–274, 2003. View at Publisher · View at Google Scholar · View at MathSciNet